# SDR MALA060356

- Difficulty date: May 30, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 20,195 hours, 22,218 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 11K FT HAD A LEFT DC GEN LIGHT ILLUMINATE AND A BUS TIE CONNECT LIGHT ILLUMINATE.  RAN QRH.  BOTH LIGHTS STAYED ILLUMINATED.  AIR RETURNED TO DTW.  REMOVED AND REPLACED LT DC GEN AND GCU.  ALL CHECKS GOOD.
